澳门大阳城娱乐登录 - 官网welcome

教师库
    当前位置: 澳门大阳城娱乐登录 >> 正文
    吴新峰

    姓名:吴新峰

    民族:汉族

    性别:男

    Email: wuxf@cumtb.edu.cn

    个人履历:

    2009年7月~,中国矿业大学(北京)澳门大阳城娱乐登录,教师

    2014年9月~2017年5月, 堪萨斯大学, 访问学者

    2004年9月~2009年7月,北京师范大学数学科学学院, 博士

    2000年9月~2004年7月,北京师范大学数学科学学院, 学士

    承担课程

    数学分析,高等数学A2, 泛函分析,泛函分析基础(研),学术规范与中英文论文写作

    获奖情况

    2019-2020学年优秀教学质量奖一等奖

    学术研究

    专业方向:基础数学 调和分析

    科研项目

    1. 国家自然科学基金青年项目(编号:11101423),2012.1-2014.12,负责

    2. 中央高校基本科研业务费专项基金(编号:2009QS12),2009-,负责

    3. 国家自然科学基金面上项目(编号:11101423),2021.1-2024.12,负责

    研究论文

    1. (with G. Hong; W. Wang) Wavelet characterizations of operator-valued Hardy spaces, International Mathematics Research Notices, to appear.

    2. (with Y. Ding; G. Hong) Variational inequalities for bilinear averaging operators over convex bodies, arXiv:1912.09333. submitted.

    3. (with D.-C. Chang; Y. Han) Hardy spaces associated with two-flag kernels, submitted.

    4. (with S. Oh) The Kato-Ponce inequality with polynomial weights, arXiv:2108.10412. Mathematische Zeitschrift, to appear.

    5. (with D.-C. Chang; Y. Han) Estimates of Cauchy-Szegö kernel in Hardy spaces on nilpotent Lie groups of step 2, Recent Developments in Operator Theory, Mathematical Physics and Complex Analysis. to appear.

    6. (with Q. He; D. Yan). Bounds for multilinear operators under an integral type condition on Morrey Spaces, Acta Math. Sci. Ser. B (Engl. Ed.) 42 (2022), no. 3, 1191–1208.

    7. Weighted endpoint fractional Leibniz rule, Archiv der Mathematik, 118 (2022), no. 4, 399412.

    8. (with D.-C. Chang; Y. Han) Hardy spaces associated to the Kohn-Laplacian on a family of model domains in $\mathbb{C}^{n+1}$, Advances in Analysis and Geometry. 6 (2022), 1-27.

    9. (with Z. Liu; J. Yang). Leibniz-type rules for bilinear Fourier multiplier operators with Besov regularity, Results in Mathematics 77 (2022), no. 1, Paper No. 36, 16 pp.

    10. (with D.-C. Chang; Y. Han) Construction of frames using Calderón-Zygmund operator theory, Excursions in harmonic analysis. Vol. 6, 145–162, Appl. Numer. Harmon. Anal., Birkhäuser/Springer, Cham, 2021.

    11. (with J. Yang; Z. Liu) Weighted Leibniz-type rules for bilinear flag multipliers, Banach Journal of Mathematical Analysis. 15 (2021), no. 3, Paper No. 56, 39 pp.

    12. (with J. Yang; Z. Liu) Leibniz-type rules for bilinear and biparameter Fourier multipliers with applications, Potential Analysis. 55 (2021), 189–209. 

    13. (with D.-C. Chang; Y. Han) Relations between product and flag Hardy spaces, Journal of Geometric Analysis (Elias M. Stein: In Memoriam31 (2021), no. 7, 6601–6623.

    14. (with D.-C. Chang; Y. Han) Construction of frames on the Heisenberg groups, Anal. Geom. Metr. Spaces 8 (2020), no. 1, 382–395.

    15. (with S. Oh). On $L^1$ endpoint Kato-Ponce inequality, Mathematical Research Letters, 27 (2020), 1129–1164.

    16. (with Y. HanC.-C. Lin) Boundedness of singular integrals with flag kernels on weighted flag Hardy spaces. Pacific Journal of Mathematics 302 (2019), no. 2, 545–598. 

    17. (with Y. Han; J. Li; C.-C. Lin; C. Tan) Weighted endpoint estimates for singular integral operators associated with Zygmund dilations. Taiwanese Journal of Mathematics 23 (2019), no. 2, 375–408.

    18. (with J. HartR. Torres) Smoothing properties of bilinear operators and Leibniz-type rules in Lebesgue and mixed Lebesgue spaces. Transactions of the American Mathematical Society 370 (2018), no. 12, 8581–8612.

    19. (with L.Chaffee; R. Torres). Multilinear weighted norm inequalities under integral type regularity conditions, Harmonic Analysis, Partial Differential Equations and Applications, 193-216, Applied and Numerical Harmonic Analysis, Springer-Verlag, New York, 2017.

    20. (with .M.-Y. LeeC.-C. Lin). Characterization of Campanato spaces associated with parabolic sections. Asian Journal of Mathematics 20 (2016), 183–198.

    21. (with Y. Chen; H. Liu) Vector-valued inequalities for the commutators of fractional integrals with rough kernels, Studia Mathematica 222 (2014), 97-122.

    22. Weighted Carleson measure spaces associated with different homogeneities, Canadian Journal of Mathematics 66 (2014), 1382-1412.

    23. (with Z. Liu; L. Zhang) Weighted Hardy spaces on space of homogeneous type with applications, Taiwanese Journal of Mathematics 18 (2) (2014), 559-574.

    24. Weighted norm inequalities for flag singular integrals on homogeneous groups, Taiwanese Journal of Mathematics 18 (2) (2014), 357-369.

    25. An atomic decomposition characterization of flag Hardy spaces $H^p_F(\mathbb{R}^n\times \mathbb{R}^m)$ with applications, Journal of Geometric Analysis 24 (2) (2014), 613-626.

    26. Boundedness of composition of operators associated with different homogeneities on weighted Besov and Triebel-Lizorkin spaces, Proceedings of the Indian Academy of Sciences 124 (1) (2014), 81-92.

    27. Relationship between Hardy spaces associated with different homogeneities and one-parameter Hardy spaces, Journal of Function Spaces and Applications 2013 (2013), Art. ID 365463, 6 pp.

    28. (with X.-H. Wu) Weak Hardy spaces $H^{1,\infty}$ on spaces of homogeneous type and their applications, Taiwanese Journal of Mathematics 16 (2012), 2239-2258.

    29. (with Z. Liu) Characterizations of multiparameter Besov and Triebel-Lizorkin spaces associated with flag singular integrals, Journal of Function Spaces and Applications (2012), Art. ID 275791, 18 pp.

    30. (with W. Jiang) Atomic decomposition of weighted weak Hardy spaces on spaces of homogeneous type, Communications in Mathematical Analysis 13 (2012), 98-107.

    31. Atomic decomposition characterizations of weighted multiparameter Hardy spaces, Frontiers of Mathematics in China 7 (2012), 1195-1212.

    32. (with Y. Ding; Y. Han; G. Lu) Boundedness of Singular integrals on Multiparameter Weighted Hardy spaces H^p_w(\mathbb{R}^n\times \mathbb{R}^m), Potential Analysis 37 (2012), 31-56.

    33. (with M. Qu) BMO spaces associated with generalized parabolic sections,  Analysis in Theory and Applications 27 (2011), 1-9.

    34. (with Y. Ding) Weak $H^1$ on space of homogeneous type with applications,   Turkish Journal of Mathematics 34 (2010), 235-247.

    35. (with Y. Ding) $H^1$ boundedness for Riesz transforms related Schr\"{o}dinger operators on nilpotent groups, Taiwanese Journal of Mathematics 14 (2010), 1647-1664.

    36. (with Y. Ding) Littlewood-Paley g-functions with rough kernels on homogeneous groups, Studia Mathematica 195(1) (2009), 51-86.

    37. (with Y. Ding) Fractional integrals on product manifolds, Potential Analysis 30 (2009), 371-383.

    38. Hardy spaces associated to generalized parabolic sections, PanAmerican Mathematical Journal 18 (2008), 33-51.